# SDR SIMA20160510002

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 30,201 hours, 21,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE BULBS BURNED OUT IN EXIT SIGNS, NEAR FLOOR ON ROW 13, BOTH SIDES.  RELAMPED EXIT SIGNS AS REQUIRED IAW AMM 33-51-05.  OPERATIONS CHECKED GOOD.
